# SDR P5CA0401093

- Difficulty date: May 16, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 21,385 hours, 2,901 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FUEL JET-B.  DEFERRED PER MEL 28-31-4-1, PLACARDS INSTALLED.
